# SDR AALA201706269017

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 12,796 hours, 2,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gasket
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED YELLOW SYSTEM LOW HYDRAULIC FLUID ENROUTE. EMERGENCY DECLARED.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND HYDRAULIC LEAK FROM FORWARD GASKET OF ENGINE HYDRAULIC PUMP. REPLACED THE HYDRAULIC PUMP IAW AMM 29-13-51.
